Resolutions of determinantal varieties and tensor complexes associated with symmetric and antisymmetric matrices
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque no. 87-88  (1981), p. 109-189
@incollection{AST_1981__87-88__109_0,
     author = {J\'ozefiak, T. and Pragacz, P. and Weyman, J.},
     title = {Resolutions of determinantal varieties and tensor complexes associated with symmetric and antisymmetric matrices},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     pages = {109-189},
     zbl = {0488.14012},
     mrnumber = {646819},
     language = {en},
     url = {http://www.numdam.org/item/AST_1981__87-88__109_0}
}
Józefiak, T.; Pragacz, P.; Weyman, J. Resolutions of determinantal varieties and tensor complexes associated with symmetric and antisymmetric matrices, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 109-189. http://www.numdam.org/item/AST_1981__87-88__109_0/

K. Akin, D. Buchsbaum, J. Weyman, Schur functors and Schur complexes, Adv. in Math., (to appear) | MR 658729 | Zbl 0497.15020

D. Buchsbaum, D. Eisenbud, Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension 3, Amer. J. Math. 99 (1977), 447-485 | Article | MR 453723 | Zbl 0373.13006

C. De Concini, E. Strickland, Traceless tensors and the symmetric group, J. of Algebra, 61 (1979), 112-128 | Article | MR 554854 | Zbl 0429.20013

C. De Concini, C. Procesi, A characteristic free approach to invariant theory, Adv. in Math. 21 (1976), 330-354 | Article | MR 422314 | Zbl 0347.20025

S. Goto, S. Tachibana, A complex associated with a symmetric matrix, J. Math. Kyoto Univ. 17 (1977), 51-54 | Article | MR 506219 | Zbl 0375.13004

T. Józefiak, Ideals generated by minors of a symmetric matrix, Comment. Math. Helv. 53 (1978), 595-607 | Article | MR 511849 | Zbl 0398.13009

T. Józefiak,

P. Pragacz, Syzygies de Pfaffiens, C.R. Acad. Sci. Paris 287 (1978), 89-91 | MR 491689 | Zbl 0396.14005

T. Józefiak, P. Pragacz, Ideals generated by Pfaffians, J. of Algebra 61 (1979), 189-198 | Article | MR 554859 | Zbl 0432.14030

G. Kempf, Thesis, Harvard (1971)

G. Kempf, On the collapsing of homogeneous bundles, Inv. math. 37 (1976), 229-239 | Article | MR 424841 | Zbl 0338.14015

G. Kempf, D. Laksov, The determinantal formula of Schubert calculus, Acta Math. 132 (1974), 153-162 | Article | MR 338006 | Zbl 0295.14023

H. Kleppe, D. Laksov, The algebra structure and deformation of pfaffian schemes, J. of Algebra 64 (1980), 167-189 | Article | MR 575789 | Zbl 0434.14004

R. E. Kutz, Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups, Trans. A.M.S. 194 (1974) , 115-129 | Article | MR 352082 | Zbl 0288.13004

D. Laksov, Deformation and transversality, in « Algebraic geometry, Proceedings, Copenhagen 1978 » Lecture Notes in Math., No. 732, Springer-Verlag (1979), 300-316 | MR 555704 | Zbl 0414.14004

A. Lascoux, Syzygies des variétés déterminantales, Adv. in Math. 30 (1978), 202-237 | Article | MR 520233 | Zbl 0394.14022

A. Lascoux, Syzygies pour les mineurs de matrices symétriques, Preprint, Paris (1977)

A. Lascoux, M.-P. Schützenberger, Le Monoide Plaxique, Napoli 1978, (to appear in Quaderni della Ricerca Scientifica) | MR 646486 | Zbl 0517.20036

I. G. Macdonald, Symmetric functions and Hall polynomials, Clarendon Press, Oxford (1979) | MR 553598 | Zbl 0487.20007

H. A. Nielsen, Tensor functors of complexes, Aarhus University Preprint No. 15 (1977/78) | Zbl 0372.18006

C. Peskine, L. Szpiro, Dimension projective finie et cohomologie locale, I.H.E.S. Publ. Math. 42 (1973), 323-395 | Article | Zbl 0268.13008

P. Pragacz, Thesis, Toruń (1981)

P. Pragacz, Characteristic free resolution of (n-2)-order Pfaffians of n×n antisymmetric matrix, (in preparation) | Zbl 0501.13005

P. Roberts, A minimal free complex associated to the minors of a matrix, Preprint

M.-P. Schützenberger, La correspondance de Robinson, in « Combinatoire et Représentation du Groupe Symétrique », Lecture Notes in Math. No. 579, Springer Verlag (1977), 59-113 | MR 498826 | Zbl 0398.05011

G. P. Thomas, On Schensted's construction and the multiplication of Schur functions, Adv. in Math. 30 (1978), 8-32 | Article | MR 511739 | Zbl 0408.05004

J. Towber, Two new functors from modules to algebras, J. of Algebra 47 (1977), 80-104 | Article | MR 469955 | Zbl 0358.15033

H. Weyl, The classical groups, 2nd ed., Princeton Univ. Press, Princeton (1946) | MR 1488158 | Zbl 1024.20502